Compactifications of moduli spaces in real algebraic geometry.
Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 151-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compactification of moduli spaces of real principally polarized abelian varieties, jacobians of the real cubics
@article{IM_1992__107_1_143962,
author = {R. Silhol},
title = {Compactifications of moduli spaces in real algebraic geometry.},
journal = {Inventiones mathematicae},
pages = {151--202},
year = {1992},
volume = {107},
number = {1},
zbl = {0777.14014},
url = {http://geodesic.mathdoc.fr/item/IM_1992__107_1_143962/}
}
R. Silhol. Compactifications of moduli spaces in real algebraic geometry.. Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 151-202. http://geodesic.mathdoc.fr/item/IM_1992__107_1_143962/